# SDR QMLA2024101520132

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N535LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0365
- Aircraft time: 9,137 hours
- Engine: Pwa PW206B2
- Engine time: 4,963 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Making Metal
- Location: Main
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN XMSN CHIP ILLUMINATED ON START. CLEANED MAG CHIP DETECTOR ENGINE RUNS COMPLETE. IAW AMM 63-40-00
